# SDR C2XA01CL175

- Difficulty date: July 25, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070402
- Part serial: CAE311325
- Condition: Failed
- Location: Nr 1
- Part time: 3,355 hours, 3,134 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

CLE FLIGHT 3722 THE CREW REPORTED THE NR 1 ENGINE FAILED AT 2800 FT WITH NO ABNORMAL INDICATIONS PRIOR TO FAILURE.  THE AIRCRAFT DIVERTED TO CMH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
